# SDR R61A2021022500190

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 18,224 hours, 12,218 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Not Reported
- Location: Lt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF WHEN RETRACTING FROM 1 TO 0 POSITION. FLAP WOULD EXTEND BACK TO 1, BUT STAYED AT 0 ON EICAS WHEN RETRACTED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R UPPER AND LOWER ROD ASSEMBLIES IAW AMM 57-54-30.
